# SDR SIMA2012054003

- Difficulty date: January 19, 2012
- Submitted: February 23, 2012
- Operation: Air carrier
- Aircraft: N682AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500826
- Aircraft time: 19,450 hours, 16,796 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B-INSPECTION,  FOUND THE EMERGENCY LIGHT STRIP AT 6L LOCATION HAS WIRE BROKEN OFF AT CONNECTION.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED THE EMERGENCY LIGHT AT 6L IAW AMM 33-50-12.  OPSL CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
